# SDR AALA2009042100002

- Difficulty date: April 21, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 68,674 hours, 36,624 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Valve
- Part number: M46685
- Condition: Leaking
- Location: Warning System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PSP - CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  EMERGENCY DECLARED, RETURNED TO PSP WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED TEMPERATURE SENSOR PNEUMATIC GROUND CONNECTION VALVE.
